Header menu link for other important links
Exact multiplicity for the perturbed Q-curvature problem in ℝN, N≥5
, S. Prashanth
Published in Birkhauser Verlag AG
Volume: 102
Issue: 6
Pages: 575 - 587
Let N ≥ 5 and D2,2(ℝN) denote the closure of C0∞ (ℝN) in the norm (Formula presented). Let K ∈ C2(ℝN). We consider the following problem for e{open} ≥ 0: (Formula presented). We show an exact multiplicity result for (Pe{open}) for all small e{open} > 0. © 2014 Springer Basel.
About the journal
JournalArchiv der Mathematik
PublisherBirkhauser Verlag AG